# SDR EIA2003033

- Difficulty date: February 28, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N481EV
- Make and model: Boeing 747132
- Aircraft serial: 19896
- Aircraft time: 102,814 hours, 25,569 cycles
- Engine: Pwa JT9D3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNK
- Part serial: NSN
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GEAR WW AT RT BS 1241, FWD OF BULKHEAD FTG CHORD IS EXFOLIATED IA.  REPAIR IAW EO 57-747-1544-99 REV A, PATS 1, 2, AND 4, AND ECRA 481-57-189-2.
